# SDR DALA2016122810098

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,774 hours, 56,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEYOND STOP DRILL ON AFT EDGE BEAM NR 1 AT MAIN ENTRANCE DOOR.  REPAIRED IAW SRM 52-05 PAR 68 FIG 81.
